MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE
Model Number 305905
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: one photo of a loose 3ml syringe was received and evaluated.It was observed the printed scale on the barrel was very light with most of the scale also blurred, which was rejectable pre product specification.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Potential root cause for the poor print defect is associated with the marking process.No corrective actions are necessary based on the defective rate identified.Batch 9304558 is considered in compliance with our product specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: potential root cause for the poor print defect is associated with the marking process.The aql for poor print quality is 0.25%.(b)(4).No corrective actions are necessary based on the defective rate identified.Batch 9304558 is considered in compliance with our product specification requirements.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl sftygld 23x1 rb experienced scale marking issues and illegible scale markings.The following information was provided by the initial reporter: the scale is blurr.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10857321
Report Number1213809-2020-00810
Device Sequence Number19454599
Product Code FMF
UDI-Device Identifier30382903059059
UDI-Public30382903059059
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number305905
Device Catalogue Number305905
Device Lot Number9304558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1